MathSciNet Relay Station
MathSciNet bibliographic data
MR722436 (85h:57021) 57P05 (57M35 57N10 57P99)
Repovš, Dušan; Lacher, R. C. Resolving acyclic images of nonorientable three-manifolds. Proc. Amer. Math. Soc. 90 (1984), no. 1, 157–161.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement